# SDR FDEA2019021180311

- Difficulty date: February 8, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 713
- Aircraft time: 45,019 hours, 23,457 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE70592524
- Part serial: NSN
- Condition: Chafed
- Location: Rt Wing Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PDIS  732     29-02  1585     08FEB19  IND  FACT  U  LOGPAGES:3050131  GREEN HYD RESERVOIR SHOWED SLOW DECREASE IN FLT.  OVERHEAD GAUGE SHOWED NEEDLE ALMOST TOUCHING RED  DOT. WHEN GEAR WAS LOWERED LEVEL CAME UP HALFWAY TO  HAT. LEVEL WAS DROPPING ABOUT 1 NEEDLE WIDTH EVERY  20-30 MINUTES. HYD PRESS WAS GOOD THE ENTIRE TIME.     SHGN 08FEB19 04:13   IND                                                                 OPENED #2 ENGINE I/B T/R. FOUND CASE DRAIN LINE                                   BETWEEN PYLON AND ENGINE HYDRAULIC MANIFOLD CHAFED                                THROUGH AT CLAMP POINT.                                                                                                                                   FACT 08FEB19 08:57   IND                                                                 REMOVED AND REPLACED CASE DRAIN LINE, P/N                                         AE705925-24, LOWER PUMP CASE DRAIN HOSE ASSY (GE                                  IPC 29-11-01 FIG 2 ITEM 50) . REF AMM                                             29-11-69-04-03 AND 29-11-36-04-03.
